Anonymous
Anonymous asked in Science & MathematicsMedicine · 2 months ago

Can someone explain what happened to my friend ?

She overdosed on Niacin 500mg sustained release the vitamin you can buy from local drugstore took about 2grams worth within 24 hours, she was trying to harm herself. the next day her mom took her to the hospital after she was really dizzy and throwing up . She had elevated liver enzymes and renal failure. Was in the ICU for 5 days . How can niacin do this I ve looked it up and all it states is flushing nothing else that happened to my friend ?

Update:

not 2000 she took 20,000

1 Answer

Relevance
  • Murzy
    Lv 7
    2 months ago

    Something else must have caused it. I was taking 2500 mg of niacin every day for years to help reduce my LDL (bad cholesterol). Nothing happened not even "flushing".

    BTW-It did not help my LDL at all.

    • khloe2 months agoReport

      she took 20,000 

    • Log in to reply to the answers
Still have questions? Get answers by asking now.